Journal of the Mathematical Society of Japan

Ordinal Diagrams II.

Gaisi TAKEUTI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 12, Number 4 (1960), 385-391.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261147728

Digital Object Identifier
doi:10.2969/jmsj/01240385

Mathematical Reviews number (MathSciNet)
MR0143714

Zentralblatt MATH identifier
0097.24602

Subjects
Primary: 06.10
Secondary: 02.18

Citation

TAKEUTI, Gaisi. Ordinal Diagrams II. J. Math. Soc. Japan 12 (1960), no. 4, 385--391. doi:10.2969/jmsj/01240385. https://projecteuclid.org/euclid.jmsj/1261147728


Export citation